MathSciNet Relay Station
MathSciNet bibliographic data
MR855392 (88c:43010) 43A85 (22E30 42B25)
Colzani, Leonardo Regularity of spherical means and localization of spherical harmonic expansions. J. Austral. Math. Soc. Ser. A 41 (1986), no. 3, 287–297.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement